Thread: Up dosage or keep waiting.....
07-08-2004, 10:44 AM #1
Up dosage or keep waiting.....
It's been 14 days since my first Test E shot. (400mg/wk first cycle)
I've got all the bad side effects and none of the good.
My marbles are just that, marbles. I dribble instead of cumming. And I wake up at all times of the night for no apparent reason and feel completely rested.
I realize the test "has not kicked in yet" (From what I've read it's probably another week or so) but there's no doubt the sides have.
Is this normal, for these sides to come first? Or am I not getting enough test in me to see the positives?
The only positive that might be attributed to the test is an "all day pump feeling". And even that may be from the increase in my workout intensity or the change in some of my supplements.
I've got some Tribulus on the way and will start taking 3g ED once it get's here.
I've read that it will help in the "shrinkage" but.....
One more question, Will trib help "wad" size? (this sh*t that comes out now ain't gonna cut it. I used to spilling enough to shampoo a buffalo)
Last edited by stitch1967; 07-08-2004 at 10:51 AM.
07-08-2004, 10:51 AM #2
07-08-2004, 11:04 AM #3
I find it hard to believe that you already have atrophy, and if you are only 14 days into your cycle, I would be surprised if any of your "sides" are attributable to TestE. Are you sure you have TestE?
07-08-2004, 11:11 AM #4
I agree with sig-
07-08-2004, 11:11 AM #5
sex drive always goes up with test man, so that sounds REALLY odd. My last cycle i was like goin crazy, my girl could hardly keep up with me. Keep running it and things should turn out ok. Best of luck man. If you can get a hold of it, run novla 10mg every day during the cycle...
07-08-2004, 11:12 AM #6Originally Posted by sigrabbit
07-08-2004, 11:12 AM #7Originally Posted by sigrabbit
Testosterone 200 Depot
Enantato de testosterona 200mg
And believe me, I have atrophy
07-08-2004, 11:14 AM #8Originally Posted by Tribex
My sex drive is fine. It's just my boys are tiny and hardly anything comes out for the big finale.
I'm taking 20mg of Nolva ED.
07-08-2004, 11:14 AM #9
i doubt it..........when my test kicks in im blowing loads like a champ
07-08-2004, 11:16 AM #10
2wks is still pretty early, and if its your first go round, theres no need to be upping the dose.. stay steady- good things will come....
07-08-2004, 11:17 AM #11Originally Posted by whiteyk
07-08-2004, 11:19 AM #12
I doubt that, and dont think that just because the bottle says its test, that its really test inside. I guess time will tell.
07-08-2004, 11:24 AM #13
you got other problems
Originally Posted by stitch1967
07-08-2004, 11:29 AM #14Originally Posted by symatech
That's the last thing I wanted to hear. I knew someone would say that.
07-08-2004, 11:55 AM #15Anabolic Member
Originally Posted by stitch1967
- Join Date
- Sep 2003
Also one more thing. Your body doesnt even begin to start shutting down or reacting to the new testosterone in your body until after 3 weeks. Sometimes about 10 days after your first injection, your body actually UPS the natural testosterone production and doesnt start to shut things down until between 3 and 4 weeks. You cant have shut down side effects after just 2 weeks.
Last edited by Ntpadude; 07-08-2004 at 11:58 AM.
07-08-2004, 01:01 PM #16
Let me get this straight...decreased ejaculation volume is not a side effect of test? I just assumed when my load started getting smaller that's what it was.
Second, I shouldn't be seeing any atrophy at all right now??
Then what the **** is going on? Bros, I'm telling you both size and volume have decreased DRAMATICALLY in the last week.
Maybe my gear isn't what is says?
Or maybe it's just a coincedence that it started a week or 10 days into my cycle? But **** my load is like a frickin' spit ball. It can't just be summer heat.
I did just start levothyroxine (synthroid ) about a week before my first test shot. Anyone know if these are sides of this med?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)